A 24-year-old female asked:
im on the depo-provera shot for a year now and suddenly started spotting and pregnancy symptoms.multiple negative tests.could i be pregnant?
1 doctor answer
Dr. Henry Garcia answered
8 years experience Obstetrics and Gynecology
Less than 1% chance: Depoprovera, if administered on time every 12 weeks, is probably the most effective hormonal birth control option a common side effect of depoprovera is irregular bleeding/ spotting but 75% of patients will experience no bleeding after one year. A blood pregnancy test can be ordered to confirm the urine test. If you are still having symptoms , you may need to be worked up for other problems.
Answered on May 1, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
My period went off 2 weeks ago then i started spotting pinkish on and off for 2 days now its red and a l heavier gor
Im having light pink to light brown spotting on and off for 3 weeks not pregnant but trying for a baby what can be the cause no period for 4 months
Took plan be a month ago had bleeding 3 days after taking it but a month later have sore breast for a week or more now am I pregnant all negative pregnancy tests
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!